# SDR 05FDEA03586

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT FLOOR SECTION STA 304 BY 13 CRACK ON MEMBRANE 2'' LONG RIF SRM 53-11-01 ITEM 1.  REPAIRED CRACK ON MEMBRANE RIF SRM 53-11-01 ITEM 1 STA 304 BY 13.
